# SDR 3EJA42409/28/21

- Difficulty date: December 2, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Gulstm GIV
- Aircraft serial: 1444
- Aircraft time: 8,191 hours, 4,060 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1159SCL202145
- Part serial: A1472
- Condition: Leaking
- Location: Zone 700
- Part time: 4,292 hours, 2,052 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CHECK HYD QTY LIGHT IN FLIGHT. AFTER LANDING AND INSPECTION FOUND LH GEAR SIDE BRACE ACTUATOR LEAKING
